# SDR CALA2024101400829

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 76,394 hours, 31,235 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C221315
- Condition: Missing
- Location: Wing
- Part time: 3,391 hours, 1,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  UNDERWING REFUEL CAP MISSING REPLACED REFUEL CAP PER AMM. 28-25-41PARTS USED: 31-2825-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1356663  SN OFF 2456 IPC REFERENCE # 28-25-41-02B
